# SDR DL757972351

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621DL
- Make and model: Boeing 757232
- Aircraft serial: 22911
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AT 50 KTS TAKEOFF ROLL FIRE OVHT SYSTEM FAIL EICAS MESSAGE CAME ON RIGHT ENGINE FIRE LP 1 CAME ON.  ABORTED TAKEOFF.  RTB AT THE GATE FAIL LIGHT WENT OUT.  REPLACED FIRE LOOP NB1 FOR RIGHT ENGINE AND REPAIRED DAMAGE TO LP-2 SHIELDED WIRING ON J SIDE OF FIREWALL CONNECTOR D1280 AND REPAIRED.
